Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Huntsville, AL

June 15, 2016DeKalb County, Jackson County, Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2016, 7:11 PM CDT for DeKalb County, Jackson County, Marshall County, Alabama. It was in force for 49 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 7:11 PM CDT (00:11 UTC)
Expired
Jun 15, 2016, 8:00 PM CDT
In force
49 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeKalb County, AL, Jackson County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:14 PM CDTTSTM WND DMGWnw Ider, ALROOF BLOWN OFF A STORAGE BUILDING AND A TREE HAS FALLEN ON A VEHICLE.
Jun 15, 7:16 PM CDTTSTM WND DMG3 Wsw Hammondville, ALTREES AND POWERLINES DOWN ALONG COUNTY ROAD 608 IN FORT PAYNE.
Jun 15, 7:16 PM CDTTSTM WND DMG4 Nw Fort Payne, ALTREES DOWN ON COUNTY ROAD 27.
Jun 15, 7:18 PM CDTTSTM WND DMG1 E Valley Head, ALTREES DOWN IN VALLEY HEAD NEAR THE TUTWILER GAP.
Jun 15, 7:25 PM CDTTSTM WND GST 601 S Geraldine, ALA GUST TO 60 MPH WAS REPORTED BETWEEN SKIRUM AND GERALDINE ON HIGHWAY 227.
Jun 15, 7:34 PM CDTTSTM WND DMG3 Nne Douglas, ALTREE DOWN ON HORTON-NIXON ROAD.
Jun 15, 7:38 PM CDTTSTM WND DMG5 W Albertville, ALLARGE TREE DOWN ON MT. OLIVE DR AT THE INTERSECTION OF SECTION ROAD. TREE IS BLOCKING THE ROAD.
Jun 15, 7:45 PM CDTTSTM WND DMG5 N Walnut Grove, ALTREES DOWN ON POWER LINES ON OLD JORDAN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1953 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

817 
WUUS54 KHUN 160011
SVRHUN
ALC049-071-095-160100-
/O.NEW.KHUN.SV.W.0030.160616T0011Z-160616T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
711 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN NORTHEASTERN ALABAMA...
  DEKALB COUNTY IN NORTHEASTERN ALABAMA...
  CENTRAL MARSHALL COUNTY IN NORTHEASTERN ALABAMA...

* UNTIL 800 PM CDT

* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SYLVANIA...OR OVER RAINSVILLE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
  LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
  CROSSVILLE AND SYLVANIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
      3426 8577 3424 8584 3420 8585 3420 8610
      3419 8611 3418 8619 3410 8630 3430 8648
      3489 8559 3453 8551
TIME...MOT...LOC 0010Z 325DEG 27KT 3452 8581 

HAIL...<.75IN
WIND...60MPH
 
$$

LN
2 follow-up statements
428 
WWUS54 KHUN 160026
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT WED JUN 15 2016

ALC049-071-095-160100-
/O.CON.KHUN.SV.W.0030.000000T0000Z-160616T0100Z/
JACKSON AL-DEKALB AL-MARSHALL AL-
726 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN JACKSON...DEKALB AND CENTRAL MARSHALL COUNTIES...

AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT PAYNE...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS DEKALB
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
      3426 8577 3424 8584 3420 8585 3420 8610
      3419 8611 3418 8619 3410 8630 3430 8648
      3489 8559 3453 8551
TIME...MOT...LOC 0025Z 325DEG 27KT 3443 8573 

HAIL...<.75IN
WIND...60MPH
 
$$

LN
560 
WWUS54 KHUN 160034
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
734 PM CDT WED JUN 15 2016

ALC071-160043-
/O.CAN.KHUN.SV.W.0030.000000T0000Z-160616T0100Z/
JACKSON AL-
734 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
JACKSON COUNTY. THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR DEKALB AND MARSHALL COUNTIES IN ALABAMA.

LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
      3426 8577 3424 8584 3420 8585 3420 8611
      3419 8611 3418 8619 3410 8630 3430 8647
      3444 8627 3445 8608 3448 8604 3449 8599
      3479 8557 3453 8551
TIME...MOT...LOC 0033Z 325DEG 27KT 3438 8569 

$$

ALC049-095-160100-
/O.CON.KHUN.SV.W.0030.000000T0000Z-160616T0100Z/
DEKALB AL-MARSHALL AL-
734 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DEKALB AND CENTRAL MARSHALL COUNTIES...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE RIVER
CANYON NATIONAL PRESERVE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...FORT PAYNE...BOAZ...GUNTERSVILLE...RAINSVILLE...
LITTLE RIVER CANYON NATIONAL PRESERVE...HENAGAR...COLLINSVILLE...
CROSSVILLE AND SYLVANIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS.

&&

LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
      3426 8577 3424 8584 3420 8585 3420 8611
      3419 8611 3418 8619 3410 8630 3430 8647
      3444 8627 3445 8608 3448 8604 3449 8599
      3479 8557 3453 8551
TIME...MOT...LOC 0033Z 325DEG 27KT 3438 8569 

HAIL...<.75IN
WIND...60MPH
 
$$

LN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:39 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 15, 6:39 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
639 PM CDT WED JUN 15 2016

.UPDATE...
For 00Z TAFs.

&&

.SHORT TERM (This afternoon through Friday)...
 (Issued 306 PM CDT WED JUN 15 2016)
Visible satellite this afternoon shows the pesky low clouds this
morning have cleared out leaving a scattered deck of cu. Temps warmed
quickly once the clouds cleared with values topping out in the lower
90s and with dewpoints remaining in the 70s, heat index values will
approach the 100 degree mark in the next few hours.

To our northwest a shortwave moving through eastern Missouri has
sparked a line of strong to severe thunderstorms that are now
entering northwestern Tennessee. Higher theta-e values have pooled to
the south/southeast of the convective line and with winds through the
850mb-500mb layer shifting to the NW, this line is expected to drop
E/SE towards the Tennessee Valley later this afternoon. SPC has
issued a severe thunderstorms watch that is in effect until 9pm for
counties immediately to our north with the primary concern being
damaging winds. A very similar environment is established over our
region with CAPE values topping out between 3000-4000 J/kg in NW
Alabama and DCAPE near 1500 J/kg. While shear is somewhat lacking
with values below 15kts, latest guidance does bring a nose of
25-30kts of shear into NW Alabama later this evening. This coupled
with the values mentioned above should be enough for the line of
thunderstorms to continue to maintain their strength as they drop
S/SE into our region.

HiRes guidance has been fairly consistent in bringing the line
into the TN Valley around 4 to 5pm and moving it quickly through from
north to south. The primary concerns with these storms will be
damaging winds upwards of 60mph, very heavy rainfall, small hail, and
frequent lightning. We'll keep a close eye on storm reports with the
line as an indication of what to expect when the line moves through.

By 10pm to midnight tonight the line should be well south of the area
leaving mainly just some high level cirrus. With the addition of
the rainfall from the storms and dewpoints remaining in the 70s, fog
formation is possible tonight. Latest SREF guidance indicates areas
mainly along and east of I-65 could see fog/low clouds develop late
tonight early Thursday morning.

A hot and humid day is expected for Thursday with highs reaching into
the lower 90s east and mid 90s west. Dewpoints are expected to be in
the low to mid 70s in the morning but with the advection of some of
the drier air in the mid levels, good heating in the afternoon on
Thursday may lead to some drier air mixing down to the surface. This
should keep heat index values just below advisory criteria across the
west. Due to the slightly drier air and general lack of forcing
during the afternoon have kept PoPs on the low end for Thursday
afternoon with isolated thunderstorms possible.

The low pressure system moving through the Great Lakes today will
send a weak cold front into the area on Friday. Models have continued
to show development of showers and thunderstorms developing with the
front. Have made adjustments to the PoPs but kept PoPs on the lower
side due to some drier air advecting in which may limit the overall
coverage of storms.

Stumpf

.LONG TERM (Friday night through Wednesday)...
After the weak frontal passage on Friday, sfc high pressure in the
Great Lakes will begin to build into the TN Valley. This will be the
dominating weather pattern as we head into our next work week.
Unfortunately, that means no rain in the forecast for this drought
stricken area until this dome of high pressure moves out of the
region.

Will see a break in the heat index values Saturday to Monday due to
drier air and seasonable temps in place. Highs will be in the upper
80s to lower 90s however heat index values will not be much higher.

JMS

&&

.AVIATION...
For 00Z TAFs: A line of strong to severe storms is currently moving
across the taf sites. Storms should be south of the taf sites by
02z. HRRR/NAM both shows that the convection that is currently over
nern AR should not make it to the TN Valley overnight. Thinking that
all pcpn should be tapering off arnd 04z. With the rain this evening
will keep fog in the taf sites between 10z and 14z. Otherwise except
for mvfr conditions in tsra and patchy fog, vfr conditions are
expected for the remainder of the fcst.

007

&&

.HUN Watches/Warnings/Advisories...
AL...NONE.
TN...NONE.
&&

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 15, 1:56 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT WED JUN 15 2016

ALZ001>010-016-TNZ076-096-097-161000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
156 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A LINE OF THUNDERSTORMS MAY BEGIN TO AFFECT NORTHWEST ALABAMA
BETWEEN 5 AND 6 PM AND THEN MOVE ACROSS THE REST OF THE TENNESSEE
VALLEY THIS EVENING. THUNDERSTORMS SHOULD BEGIN TO TAPER OFF BETWEEN
9 PM AND 10 PM OVER NORTHEAST ALABAMA. SOME STORMS MAY BE STRONG TO
SEVERE WITH DAMAGING WINDS THE MAIN THREAT. LOCALIZED HEAVY DOWNPOURS
AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AS A
WEAK COLD FRONT MOVES ACROSS THE REGION. BRIEF HEAVY RAINFALL AND
GUSTY WINDS REMAIN POSSIBLE WITH A FEW OF THE STRONGER STORMS.

HOT AND HUMID CONDITIONS WILL ALSO CONTINUE ON THURSDAY...WITH HEAT
INDICES BETWEEN 100 TO 105 DEGREES...MAINLY FOR LOCATIONS WEST OF
THE
INTERSTATE 65 CORRIDOR. SLIGHTLY COOLER AND LESS HUMID CONDITIONS
ARE
THEN EXPECTED FOR THE UPCOMING WEEKEND PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 15, 6:06 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT WED JUN 15 2016

ALZ002-004-152345-
LAWRENCE AL-COLBERT AL-
606 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAWRENCE AND
SOUTHEASTERN COLBERT COUNTIES UNTIL 645 PM CDT...

AT 605 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TUSCUMBIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...LITTLEVILLE...LEIGHTON...
HATTON...NE SMITH...SPRING VALLEY...
NORTHWEST ALABAMA REGIONAL AIRPORT AND WHITEOAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3474 8777 3474 8774 3475 8772 3478 8749
      3451 8738 3453 8753 3457 8753 3457 8778
TIME...MOT...LOC 2305Z 273DEG 26KT 3467 8770

KTW
Local storm report, Jun 15, 6:11 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     7 SW FAYETTEVILLE       35.07N 86.64W
06/15/2016                   LINCOLN            TN   PUBLIC

            REPORT VIA TWITTER OF TREES AND POWER LINES DOWN IN THE
            KIRKLAND AND BELLVIEW AREA IN LINCOLN COUNTY TN.

&&

CSTUMPF
Local storm report, Jun 15, 6:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     ATHENS                  34.79N 86.96W
06/15/2016  E60 MPH          LIMESTONE          AL   EMERGENCY MNGR

            EMA REPORTS WIND GUSTS OF 60MPH.

0605 PM     TSTM WND GST     3 N HAZEL GREEN         34.96N 86.57W
06/15/2016  E60 MPH          MADISON            AL   TRAINED SPOTTER

            SPOTTER NORTH OF HAZEL GREEN REPORTING WIND GUSTS OF
            60MPH.

&&

CSTUMPF
Special weather statement, Jun 15, 6:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT WED JUN 15 2016

ALZ006>008-160015-
MARSHALL AL-MORGAN AL-MADISON AL-
633 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...MORGAN
AND SOUTHWESTERN MADISON COUNTIES UNTIL 715 PM CDT...

AT 632 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARSHALL SPACE FLIGHT CENTER...OR NEAR REDSTONE ARSENAL...MOVING SOUTH
AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...DECATUR...HARTSELLE...GUNTERSVILLE...ARAB...REDSTONE
ARSENAL...PRICEVILLE...OWENS CROSS ROADS...FALKVILLE AND TRIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3432 8710 3436 8711 3444 8711 3456 8685
      3455 8679 3460 8679 3471 8660 3444 8624
      3430 8647
TIME...MOT...LOC 2332Z 349DEG 31KT 3463 8664

LN
Local storm report, Jun 15, 6:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
640 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 S HUNTSVILLE          34.68N 86.63W
06/15/2016                   MADISON            AL   PUBLIC

            REPORT VIA TWITTER OF MULTIPLE POWER POLES DOWN ALONG
            PATTON ROAD.

&&

CSTUMPF
Special weather statement, Jun 15, 6:48 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
648 PM CDT WED JUN 15 2016

ALZ002>007-160015-
MORGAN AL-MADISON AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-LIMESTONE AL-
648 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WEST
CENTRAL MADISON...LAWRENCE...SOUTHEASTERN COLBERT...EASTERN FRANKLIN
AND SOUTHERN LIMESTONE COUNTIES UNTIL 715 PM CDT...

AT 647 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARVEST TO NEAR TOWN
CREEK...AND MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WESTERN HUNTSVILLE...DECATUR...MADISON...ATHENS...MOULTON...REDSTONE
ARSENAL...TRINITY...TOWN CREEK...LITTLEVILLE AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3464 8768 3488 8682 3470 8661 3430 8741
      3431 8757
TIME...MOT...LOC 2347Z 315DEG 24KT 3484 8680 3462 8745

KTW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:15 PM CDTSevere Thunderstorm WarningHUNCullman, Lawrence, Marshall, Morgan30 min
Jun 15, 7:49 PM CDTSpecial Weather StatementHUNCullman41 min
Jun 15, 7:57 PM CDTSpecial Weather StatementHUNDeKalb, Marshall33 min
Jun 15, 8:05 PM CDTSpecial Weather StatementHUNCullman40 min
Jun 16, 5:38 PM CDTSpecial Weather StatementHUNLawrence37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.